Reminder

In all DK related publications, it is required to acknowledge support of the FWF. The following naming convention must be used in all cases:

    Austrian Science Fund (FWF): W1230

For example, you may include a sentence such as "The author acknowledges the support of the Austrian Science Fund (FWF): W1230." Please do not forget!

Project 8:
Number systems and fractal structures

Publications 2018

[12] Shu-Qin Zhang, Optimal parametrizations of a class of self-affine sets, (2018). (In Preparation)
[bib]
[11] Xi-Rong Dai, Hui Rao, Shu-Qin Zhang, Space-filling curves of self-similar sets (II): Edge-to-trail substitution rule, (2018). (submitted)
[bib] [arXiv]

Publications 2017

[10] Benoît Loridant, Shu-Qin Zhang, Topology of a class of p2-crystallographic replication tiles, Indagationes Mathematicae, 28(4), 805-823, (2017).
[bib] [arXiv] [doi/article]

Publications 2016

[9] Hui Rao, Shu-Qin Zhang, Space-filling curves of self-similar sets (I): iterated function systems with order structures, Nonlinearity, 29(7), 2112—2132, (2016).
[bib] [arXiv] [MR] [doi/article]
[8] Gregory R. Conner, Jörg M. Thuswaldner, Self-affine manifolds, Adv. Math., 289, 725—783, (2016).
[bib] [arXiv] [doi/article]

Publications 2015

[7] Wolfgang Steiner, Jörg M. Thuswaldner, Rational self-affine tiles, Transactions of the American Mathematical Society, 367(11), 7863—7894, (2015).
[bib] [arXiv] [MR] [doi/article]

Publications 2014

[6] Milton Minervino, Rauzy fractals and tilings, PhD thesis, Montanuniversität Leoben, (2014).
[bib] [doi/article]
[5] Milton Minervino, Jörg Thuswaldner, The geometry of non-unit Pisot substitutions, Ann. Inst. Fourier (Grenoble), 64(4), 1373—1417, (2014).
[bib] [arXiv] [MR] [doi/article]
[4] Milton Minervino, Wolfgang Steiner, Tilings for Pisot beta numeration, Indagationes Mathematicae, 25(4), 745—773, (2014).
[bib] [arXiv] [MR] [doi/article]

Publications 2013

[3] Johannes F. Morgenbesser, Wolfgang Steiner, Jörg M. Thuswaldner, Patterns in rational base number systems, The Journal of Fourier Analysis and Applications, 19(2), 225—250, (2013).
[bib] [arXiv] [MR] [doi/article]
[2] Daniel Krenn, Jörg Thuswaldner, Volker Ziegler, On linear combinations of units with bounded coefficients and double-base digit expansions, Monatshefte für Mathematik, 171(3-4), 377-394, (2013).
[bib] [arXiv] [MR] [doi/article]

Publications 2011

[1] Horst Brunotte, Peter Kirschenhofer, Jörg M. Thuswaldner, Shift radix systems for Gaussian integers and Peth\H o's loudspeaker, Publicationes Mathematicae Debrecen, 79(3-4), 341-356, (2011).
[bib] [MR] [doi/article]